MathSciNet Relay Station
MathSciNet bibliographic data
MR1166516 12E12 (12F10)
Corrigenda: "Solving solvable quintics'' [Math. Comp. 57 (1991), no. 195, 387–401; MR1079014] by D. S. Dummit. Math. Comp. 59 (1992), no. 199, 309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement